# SDR QXEA0002284

- Difficulty date: August 18, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 34,949 hours, 48,294 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: 1834S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 28,858 hours, 40,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALW- DETECTED ELECTRICAL SCENT IN COCKPIT.  DETERMINED TO BE BAD SECONDARY INVERTER.  REPLACED INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
